Publications Selected publications(with Pierre Gosselet, Christina Lienstromberg): A note on model reduction for microelectromechanical systems, Nonlinearity 30 (2017), 454-465.(with Christina Lienstromberg): Travelling waves in dilatant non-Newtonian thin films, J. Differential Equations 264 (2018), 2113-2132. (with Boris Kolev): Geodesic completeness for Sobolev H^s-metrics on the diffeomorphism group of the circle, J. Evol. Equs. 14 (2014), 949-968. (with Ph. Laurencot, Ch. Walker): A parabolic free boundary problem modeling electrostatic MEMS. Arch. Ration. Mech. Anal. 211 (2014), 389 - 417. Non-metric two-component Euler equations on the circle, Monatshefte für Mathematik, 167 (2012), 449-459.(with A. Constantin): Analyticity of Periodic Traveling Free Surface Water Waves with Vorticity, Annals of Mathematics, 173 (2011), 559-568.(mit B. Kolev): The Degasperis-Procesi equation as a non-metric Euler equation, Mathematische Zeitschrift, 269 (2011), 1137-1153.(with M. Hillairet, Ph. Laurencot, Ch. Walker): Thin Film Equations with Soluble Surfactant and Gravity: Modeling and Stability of Steady States, Mathematische Nachrichten 285 (2012), 210–222.(with Ph. Laurencot, B. Matioc): Existence and stability of weak solutions for a degenerate parabolic system modelling two-phase flows in porous media, Ann. Inst. H. Poincare Anal. Non Lineaire 28 (2011), 583-598. (with A. Matioc): Well-posedness and stability analysis for a moving boundary problem modelling the growth of nonnecrotic tumors, Disc. Cont. Dyn. Syst., B,15 (2011), 573 - 596. (with M. Kohlmann, J. Lenells) The geometry of the two-component Camassa-Holm and Degasperis-Procesi equations, J. Geom. Phys. 61 (2011), 436–452.(with S. Cui): Well posedness and stability of a multi-dimensional tumor growth model, Arch. Ration. Mech. Anal. 191 (2009), 173 - 193. (with Z.Yin): Well-posedness, blow-up phenomena and global solutions for the b-equation, J. Reine Angew. Math. 624 (2008), 51 - 80.(with K.Ito): Some dynamic properties of volume preserving curvature driven flows, Math. Ann 333 (2005), 213 - 230.(with A. Constantin): Wave breaking for nonlinear nonlocal shallow water equations, Acta Mathematica, 181 (1998), 229 - 243.(with A. Constantin): Well-posedness, global existence, and blow-up phenomena for a periodic quasi-linear hyperbolic equation, Comm. Pure Appl. Math., LI (1998), 443 - 472.